# SDR PCAA0012083

- Difficulty date: December 14, 2000
- Submitted: December 16, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 30,464 hours, 33,108 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790110
- Part serial: 000006
- Condition: Cracked
- Location: Cockpit
- Part time: 6,854 hours, 7,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOS-FLIGHT 3789.CREW DISCOVERED FIRST OFFICERS WINDSHIELD CRACKED. MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL AND ALLEGHENY JOBCARD.OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
